# SDR UPS05444519

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STR 39L CRACKED AT BS 745 (CRACK LENGTH 1.25 INCH).  FWD CARGO COMPT BS 755 TO 770 STR 39L REPAIRED AS PER SRM 53-10-03 FIG 1 & STRINGER SPLICE REINSTALLED AFTER REPAIRED AS PER SRM 51-30-02.
